Alert archive / Louisiana / Tornado Warnings in 2025
Tornado Warning 43, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Oct 26, 2025, 8:07 AM CDT for Washington Parish, Louisiana. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2025, 8:07 AM CDT (13:07 UTC)
- Expired
- Oct 26, 2025, 8:23 AM CDT
- In force
- 16 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Washington Parish, LA
The radar
The Hammond radar (KHDC), 71 km from the middle of the area, began a volume at 13:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 5:23 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 1.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 701 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.8
The text
As transmitted.
780
WFUS54 KLIX 261307
TORLIX
LAC117-261345-
/O.NEW.KLIX.TO.W.0043.251026T1307Z-251026T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
807 AM CDT Sun Oct 26 2025
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Eastern Washington Parish in southeastern Louisiana...
* Until 845 AM CDT.
* At 806 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Bogalusa, moving north at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Bogalusa around 810 AM CDT.
Varnado around 815 AM CDT.
Other locations impacted by this tornadic thunderstorm include Angie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3097 8973 3094 8976 3092 8975 3091 8976
3090 8976 3090 8978 3088 8978 3086 8977
3084 8979 3082 8978 3082 8980 3076 8983
3068 8984 3069 8993 3100 8994 3100 8973
TIME...MOT...LOC 1306Z 185DEG 36KT 3074 8988
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
TJS2 follow-up statements
756
WWUS54 KLIX 261318
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
818 AM CDT Sun Oct 26 2025
LAC117-261345-
/O.CON.KLIX.TO.W.0043.000000T0000Z-251026T1345Z/
Washington LA-
818 AM CDT Sun Oct 26 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR
NORTHEASTERN WASHINGTON PARISH...
At 818 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Varnado, or near Bogalusa, moving north at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Varnado around 825 AM CDT.
Other locations impacted by this tornadic thunderstorm include Angie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3097 8973 3094 8976 3092 8975 3091 8976
3090 8976 3090 8978 3088 8978 3086 8977
3084 8979 3082 8978 3082 8980 3079 8981
3080 8992 3100 8993 3100 8973
TIME...MOT...LOC 1318Z 185DEG 36KT 3086 8987
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
TJS896
WWUS54 KLIX 261323
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
823 AM CDT Sun Oct 26 2025
LAC117-261333-
/O.CAN.KLIX.TO.W.0043.000000T0000Z-251026T1345Z/
Washington LA-
823 AM CDT Sun Oct 26 2025
...THE TORNADO WARNING FOR NORTHEASTERN WASHINGTON PARISH IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However, gusty winds and
heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana...and southern Mississippi.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
New Orleans.
&&
LAT...LON 3097 8973 3094 8976 3092 8975 3091 8976
3090 8976 3090 8978 3088 8978 3086 8977
3084 8979 3082 8978 3082 8980 3079 8981
3080 8992 3100 8993 3100 8973
TIME...MOT...LOC 1321Z 185DEG 36KT 3091 8986
$$
TJSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Oct 26, 6:21 AM CDT, 1 hour 46 minutes earlier. Its key messages:
- Updated at 615 AM CDT Sun Oct 26 2025
- Thunderstorms will continue to move eastward, bringing a low end (level 1-2 of 5) threat of severe weather to the area through the morning hours. The area of greatest threat will be generally east of the I-55 corridor. The main threats from any storms will be damaging wind gusts and a few brief tornadoes.
- Strong onshore winds will result in higher than normal tides tonight during the high tide cycle. A few low lying coastal roads could become impassable. This threat will decrease as tides fall into the morning hours.
- Some lingering strong winds and rough seas will lead to hazardous conditions, especially for small craft, across the coastal waters of southeastern Louisiana and Mississippi tonight. This threat will decrease through the morning hours.
Area forecast discussion, Oct 26, 6:21 AM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
621 AM CDT Sun Oct 26 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 615 AM CDT Sun Oct 26 2025
- Thunderstorms will continue to move eastward, bringing a low
end (level 1-2 of 5) threat of severe weather to the area
through the morning hours. The area of greatest threat will be
generally east of the I-55 corridor. The main threats from any
storms will be damaging wind gusts and a few brief tornadoes.
- Strong onshore winds will result in higher than normal tides
tonight during the high tide cycle. A few low lying coastal
roads could become impassable. This threat will decrease as
tides fall into the morning hours.
- Some lingering strong winds and rough seas will lead to
hazardous conditions, especially for small craft, across the
coastal waters of southeastern Louisiana and Mississippi
tonight. This threat will decrease through the morning hours.
&&
.SHORT TERM...
(Tonight through Monday night)
Issued at 1002 PM CDT Sat Oct 25 2025
Another round of strong weather in the form of thunderstorms is
moving into the area. It should pass through and be east of us by
midday. While the current conditions just west of the CWA are
supporting some thunderstorm activities with lightning, there are
no storms at the severe level. Gusty, but sub-severe, winds are
the main threat and will be most likely west of I-55. Rain
intensities may cause some isolated flash flooding especially in
urban areas. Widespread 4ainfall totals from both rounds Saturday
and early Sunday are still expected to be in the 1-3 inch range
with isolated higher amounts. This rain is actually welcomed as it
will somewhat relieve our near-drought to drought conditions. As
the rain passes and clears into the afternoon and evening expect
lingering cloudy skies, light to breezy winds, and moderate
temperatures.
&&
.LONG TERM...
(Tuesday morning through Saturday night)
Issued at 1002 PM CDT Sat Oct 25 2025
Upper trough axis is expected to be along the Mississippi-Alabama
border at sunrise Monday. Upper flow becomes northwesterly beyond
that point. A strong northern stream trough will traverse the area
Tuesday night into Wednesday, although the GFS solutions have been a
bit quicker than the ECMWF. There may be just enough moisture
available to squeeze out a few showers, but the more noticeable
change, will be the airmass change for the second half of the week.
Beyond the frontal passage, dry weather is expected with below
normal temperatures. Wednesday and Thursday are unlikely to see high
temperatures get out of the 60s, with overnight lows Thursday and
Friday mornings possibly getting down to around 40 in some of the
usually colder areas. Forecast highs may eventually need to get
bumped down a degree or two on Wednesday, but that's not a
significant enough change to consider a target of opportunity.
/RW,DSS/
&&
.AVIATION...
(12Z TAFS)
Issued at 615 AM CDT Sun Oct 26 2025
Severe weather associated with eastbound front will sweep west to
east and clear the area about 18Z. CIGS and VIS will be dependent
on location of TSRA and carry the possibility of brief IFR or
lower conditions. As the system clears the area cloud cover will
remain and CIGS will be the predominant issue, but these conditons
should remain at least MVFR.
&&
.MARINE...
Issued at 1002 PM CDT Sat Oct 25 2025
As the frontal system moves out Excercise Caution conditions will
linger with winds at or just above 15 kt in the coastal waters.
Winds should relax by 18Z and end the headline. Monday and Tuesday
should see fairly quiet conditions. A front moving through the
waters Tuesday night into Wednesday will produce widespread
hazardous conditions, with Small Craft Advisories almost certain.
Wouldn't rule out the eventual need for Gale products for
Wednesday into Thursday. /RW,DSS/
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 75 60 74 55 / 100 20 10 0
BTR 80 61 78 57 / 90 10 10 0
ASD 79 60 78 55 / 100 30 10 10
MSY 82 66 81 62 / 100 20 0 0
GPT 78 63 78 58 / 100 50 10 10
PQL 78 61 79 55 / 100 60 10 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Advisory until 7 AM CDT this morning for
LAZ066>070-076-078.
GM...Small Craft Advisory until 7 AM CDT this morning for GMZ532-534-
536-538-550-552-555-557-570-572-575-577.
MS...Coastal Flood Advisory until 7 AM CDT this morning for
MSZ086>088.
GM...Small Craft Advisory until 7 AM CDT this morning for GMZ534-536-
538-550-552-555-557-570-572-575-577.
&&
SHORT TERM...DS
LONG TERM....DS
AVIATION...DS
MARINE...DSIn the hours before
Special weather statement, Oct 26, 4:03 AM CDT, 4 hours 4 minutes before
Special Weather Statement
National Weather Service New Orleans LA
403 AM CDT Sun Oct 26 2025
LAZ046-056-057-085-086-260945-
Iberville LA-Western Ascension LA-Assumption LA-St. James LA-
Eastern Ascension LA-
403 AM CDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN ASCENSION,
NORTHWESTERN ST. JAMES, SOUTHEASTERN IBERVILLE AND NORTH CENTRAL
ASSUMPTION PARISHES THROUGH 445 AM CDT
...
At 403 AM CDT, Doppler radar was tracking a strong thunderstorm near
Belle Rose, or near Donaldsonville, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gonzales, Donaldsonville, St. Gabriel, White Castle, Sorrento,
Prairieville, Geismar, Carville, Belle Rose, and Paincourtville.
This includes Interstate 10 in Louisiana between mile markers 169 and
184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 AM CDT for southeastern
Louisiana.
&&
LAT...LON 3034 9100 3035 9099 3035 9097 3010 9081
2997 9110 3015 9121
TIME...MOT...LOC 0903Z 231DEG 18KT 3010 9108
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FryeSpecial weather statement, Oct 26, 7:08 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service New Orleans LA
708 AM CDT Sun Oct 26 2025
LAZ039-261245-
Washington LA-
708 AM CDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL
WASHINGTON PARISH THROUGH 745 AM CDT
...
At 708 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Enon, or near Franklinton,
moving northeast at 15 mph.
HAZARD...Funnel clouds and wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Enon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana.
&&
LAT...LON 3070 9011 3077 9019 3089 9009 3078 8996
TIME...MOT...LOC 1208Z 227DEG 14KT 3078 9009
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
FryeSpecial weather statement, Oct 26, 7:11 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service New Orleans LA
711 AM CDT Sun Oct 26 2025
LAZ079-080-261245-
Northern St. Tammany LA-Southwestern St. Tammany LA-
711 AM CDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN ST.
TAMMANY PARISH THROUGH 745 AM CDT
...
At 711 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds over Covington, moving northeast
at 15 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Covington and Abita Springs.
This includes Interstate 12 between mile markers 54 and 65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana.
&&
LAT...LON 3046 8993 3039 9012 3048 9024 3049 9024
3062 9011
TIME...MOT...LOC 1211Z 227DEG 14KT 3047 9011
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FryeSpecial weather statement, Oct 26, 7:21 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service New Orleans LA
721 AM CDT Sun Oct 26 2025
LAZ064-070-077-078-087>090-261245-
Central Plaquemines LA-Western Orleans LA-Upper St. Bernard LA-
Lower Jefferson LA-Eastern Orleans LA-Upper Plaquemines LA-
Lower St. Bernard LA-Upper Jefferson LA-
721 AM CDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN ST.
BERNARD, SOUTHWESTERN ORLEANS, NORTH CENTRAL JEFFERSON AND
NORTHWESTERN PLAQUEMINES PARISHES THROUGH 745 AM CDT
...
At 721 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds over Timberlane, moving northeast
at 35 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
New Orleans, Chalmette, Marrero, Harvey, Timberlane, Belle Chasse,
Gretna, Westwego, Woodmere, Violet, Terrytown, Meraux, Estelle,
Arabi, and Poydras.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 235 and 246.
Interstate 510 between mile markers 2 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana.
&&
LAT...LON 2986 9017 3007 8999 2998 8981 2996 8980
2974 9001
TIME...MOT...LOC 1221Z 220DEG 29KT 2987 9004
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FryeSpecial weather statement, Oct 26, 7:28 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service New Orleans LA
728 AM CDT Sun Oct 26 2025
LAZ039-MSZ077-261300-
Washington LA-Pearl River MS-
728 AM CDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA AND NORTHWESTERN PEARL
RIVER COUNTIES THROUGH 800 AM CDT
...
At 728 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Bogalusa, moving northeast at
25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Bogalusa, Varnado, and Angie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3084 8958 3077 8996 3090 9007 3101 8988
3100 8969
TIME...MOT...LOC 1228Z 239DEG 22KT 3082 8994
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FryeSpecial weather statement, Oct 26, 8:00 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service New Orleans LA
800 AM CDT Sun Oct 26 2025
LAZ039-079-MSZ077-261345-
Washington LA-Northern St. Tammany LA-Pearl River MS-
800 AM CDT Sun Oct 26 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTH CENTRAL ST.
TAMMANY, EASTERN WASHINGTON PARISHES IN SOUTHEASTERN LOUISIANA AND
WEST CENTRAL PEARL RIVER COUNTIES THROUGH 845 AM CDT
...
At 800 AM CDT, Doppler radar was tracking strong thunderstorms
capable of producing funnel clouds along a line extending from near
Enon to Sun. Movement was northeast at 20 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Bogalusa, Varnado, Sun, and Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in New Orleans.
A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3094 8994 3082 8959 3060 8986 3065 9004
TIME...MOT...LOC 1300Z 204DEG 19KT 3068 9001 3064 8989
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TJSThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 1:57 AM CDT | Special Weather Statement | LIX | West Feliciana | 48 min |
| Oct 26, 4:03 AM CDT | Special Weather Statement | LIX | Ascension | 42 min |
| Oct 26, 4:37 AM CDT | Tornado Warning | LIX | Ascension, Livingston | 23 min |
| Oct 26, 4:48 AM CDT | Special Marine Warning | LIX | 57 min | |
| Oct 26, 4:49 AM CDT | Special Marine Warning | LIX | 26 min | |
| Oct 26, 5:03 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Saint James, Saint John the Baptist | 27 min |
| Oct 26, 5:23 AM CDT | Tornado Warning | LIX | Terrebonne | 41 min |
| Oct 26, 5:35 AM CDT | Special Marine Warning | LIX | 40 min | |
| Oct 26, 5:41 AM CDT | Tornado Warning | LIX | Lafourche, Terrebonne | 34 min |
| Oct 26, 5:54 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 36 min |
| Oct 26, 5:56 AM CDT | Tornado Warning | LIX | Lafourche, Terrebonne | 21 min |
| Oct 26, 6:04 AM CDT | Special Marine Warning | LIX | 41 min | |
| Oct 26, 6:15 AM CDT | Tornado Warning | LIX | Jefferson, Saint Charles | 30 min |
| Oct 26, 6:16 AM CDT | Special Marine Warning | LIX | 59 min | |
| Oct 26, 6:20 AM CDT | Special Marine Warning | LIX | 55 min | |
| Oct 26, 6:25 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Plaquemines, Saint Charles | 35 min |
| Oct 26, 6:38 AM CDT | Special Marine Warning | LIX | 37 min | |
| Oct 26, 6:48 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Saint Charles | 27 min |
| Oct 26, 6:52 AM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 2 hr |
| Oct 26, 6:56 AM CDT | Special Marine Warning | LIX | 64 min | |
| Oct 26, 6:59 AM CDT | Areal Flood Warning | LIX | Orleans, Saint Bernard | 112 min |
| Oct 26, 7:01 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans | 111 min |
| Oct 26, 7:07 AM CDT | Flash Flood Warning | LIX | Orleans, Saint Bernard | 104 min |
| Oct 26, 7:08 AM CDT | Special Weather Statement | LIX | Washington | 37 min |
| Oct 26, 7:09 AM CDT | Special Marine Warning | LIX | 66 min | |
| Oct 26, 7:11 AM CDT | Special Weather Statement | LIX | Saint Tammany | 34 min |
| Oct 26, 7:21 AM CDT | Special Weather Statement | LIX | Orleans | 24 min |
| Oct 26, 7:28 AM CDT | Special Weather Statement | LIX | Washington | 32 min |
| Oct 26, 7:51 AM CDT | Special Marine Warning | LIX | 54 min | |
| Oct 26, 8:04 AM CDT | Special Marine Warning | LIX | 116 min | |
| Oct 26, 8:28 AM CDT | Special Marine Warning | LIX | 62 min | |
| Oct 26, 8:35 AM CDT | Special Marine Warning | LIX | 55 min | |
| Oct 26, 8:46 AM CDT | Special Marine Warning | LIX | 59 min | |
| Oct 26, 8:54 AM CDT | Special Weather Statement | LIX | Orleans | 36 min |
| Oct 26, 9:22 AM CDT | Special Marine Warning | LIX | 38 min | |
| Oct 26, 9:30 AM CDT | Special Marine Warning | LIX | 60 min | |
| Oct 26, 9:54 AM CDT | Special Marine Warning | LIX | 2 hr | |
| Oct 26, 9:55 AM CDT | Special Marine Warning | LIX | 65 min | |
| Oct 26, 11:14 AM CDT | Special Marine Warning | LIX | 91 min |
Nearby
Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.